# SDR FDEA201406031295

- Difficulty date: June 3, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 1660
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM ATTACH STIFFENER HOLE ELONGATED AT BS 1660, BL 0.  REMOVED STIFFENER IAW SRM 51-40-02.  FOUND TO BE OUT OF LIMITS IAW SRM 51-40-06 FIG 3 TABLE I.   INSTALLED STIFFENER IAW SRM 51-40-02.
